# SDR SIMA2024100719001

- Difficulty date: September 19, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 14,699 hours, 9,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frm 74-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FR 84-85 AND Y-9 (LEVEL 2 CORROSION) APPLIED EWIS PROTECTION BELOW SEAT TRACK BETWEEN FRAMES 74-85.BLENDED CORROSION FROM RH SEAT TRACK AT FR 74-85 IAW EMB 175 SRM 51-10-03 . AFT LH SEAT TRACK REQUIRES REPLACEMENT IAW EMB 175 SRM 53-23-10/AD01. REMOVED SEAT TRACK BETWEEN FRM 74-85 Y-9 IAW EMB 175 SRM 51-40-08. LOCATED, DRILLED, AND TREATED FASTENER HOLES ON NEW TRACK IAW EMB 175 SRM 51-40-02, 51-23-04 AND ENVOY ETN EJ-51-023. INSTALLED NEW SEAT TRACK IAW EMB 175 SRM 51-40-08 AND RESTORED FINISH IAW EMB 175 SRM 51-23-06 AND ENVOY ETN EJ-51-009 AND ETN EJ-51-015. APPLIED CIC IAW EMB 175 CPM 51-25-00-910-001-A . AND INSTALLED STAINLESS STEEL STRIP IAW EMB 175 SRM 53-01-39. REMOVED EWIS PROTECTION IAW SWPM 20-67-00
